# SDR 2002F00041

- Difficulty date: December 19, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N235TA
- Make and model: Boeing 737205
- Aircraft serial: 21765
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Damaged
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 473 - BOTH WING BODY OVERHEAT LIGHTS ILLUMINATES DURING TAKEOFF AND REMAIN ILLUMINATED DURING FLIGHT.  DURING TROUBLESHOOTING FOUND TEST SWITCH DAMAGE, ENTERED IN DEFERRED ITEM.  PERFORMED OPERATIONAL TEST, SYSTEM WORKS NORMAL ON BOTH SENSORS.  REPLACED TEST SWITCH PER AMM, AND AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
